# SDR DALA2017080806045

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cap
- Condition: Corroded
- Location: Aft Crgo Flr Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO CAP STRIP 142FW IS CORRODED ON BOTTOM SIDE.   MAINTENANCE FABRICATED A NEW CAPSTRIP IAW SRM 51-40-05, TABLE A, AND DRAWING 453A2611.
